| Model Number |
6000-660-000 |
| Medical Device Problem Codes |
Imprecision (1307); Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the sales representative that was present during the case, images from a previous procedure were loaded onto the device at start up, which could lead to inaccuracies.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was not available for evaluation.H3 other text : no product return per the customer.
Event or Problem Description